# SDR DL76L060604

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 45,857 hours, 7,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A ADVISED CREW OF ACRID ODOR COMING FROM ENTERTAINMENT CENTER UPON CLOSER INSP F/A NOTICED THIN WHISP OF SMOKE FROM BOTTOM OF EQUIPMENT STACK AND REMOVED POWER FROM SYSTEM.  DETECTED SOURCE OF SMOKE COMING FROM VMOD AS SOON IFE PWR IS TURNED ON FWD TO MCO PER MEL 25-20-01MM PROCEDURE C/W PLACARD INSTALLED.  REACT IFE AND REPLACED VMOD PER MM.  IFE CHECKS GOOD.  MCO/PLAC REMOVED.
